Mathematical models in epidemiology and immunology

Urszula Foryś

Mathematica Applicanda (2000)

  • Volume: 28, Issue: 42/01
  • ISSN: 1730-2668


The article contains no abstract

How to cite


Urszula Foryś. "Mathematical models in epidemiology and immunology." Mathematica Applicanda 28.42/01 (2000): null. <>.

abstract = {The article contains no abstract},
author = {Urszula Foryś},
journal = {Mathematica Applicanda},
keywords = {Epidemiology},
language = {eng},
number = {42/01},
pages = {null},
title = {Mathematical models in epidemiology and immunology},
url = {},
volume = {28},
year = {2000},

AU - Urszula Foryś
TI - Mathematical models in epidemiology and immunology
JO - Mathematica Applicanda
PY - 2000
VL - 28
IS - 42/01
SP - null
AB - The article contains no abstract
LA - eng
KW - Epidemiology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.